A member asked:

I have gerd and take zantac (ranitidine) 150 well i spit some blood not a lot but enough to see it and then it stopped! can this be from food or ? should i tell dr

A doctor has provided 1 answer
Dr. Sandra Eleczko answered

Specializes in Dentistry

Gerd can be a serious disease. Your doctor needs to know what is going on so you can get the best treatment. So tell your doctor. Have you been evaluated for sleep apnea? Sleep apnea can cause acid reflux. Talk to doctor about this also.

Answered Nov 12, 2020

4.5k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Does Zantac (ranitidine) cure GERD if you take it for a while

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...